Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1971, Volume 39, Issue 3

Best Linear Minimum Bias Estimation in Linear Regression<531:BLMBEI>2.0.CO;2-A
p. 531-544

Peter Schonfeld

In this paper the problem of best (minimum variance) linear estimation of the regression coefficients in the univariate linear regression model is considered when no assumption about the rank of either the moment matrix of the regressors or the variance-covariance matrix of the error term is made. This problem has sometimes been called the "generalization of generalized least squares." Some brief examples where this problem is relevant in econometrics are given in the introductory part.

Log In To View Full Content